# SDR GNB2005F00000

- Difficulty date: October 18, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N402MQ
- Make and model: Cessna 402C
- Aircraft serial: 402C0095
- Engine: Cont TSIO520*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Line
- Part number: S10011171
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PRESSURE LINE AT THE BEND.  (SW01200502449) (K)
